Follow
Hideki Kosaki
Hideki Kosaki
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Generalized s-numbers of tau-measurable operators
T Fack, H Kosaki
Pacific Journal of Mathematics 123 (2), 269-300, 1986
8811986
Extension of Jones' theory on index to arbitrary factors
H Kosaki
Journal of Functional Analysis 66 (1), 123-140, 1986
3281986
Applications of the complex interpolation method to a von Neumann algebra: Non-commutative Lp-spaces
H Kosaki
Journal of Functional Analysis 56 (1), 29-78, 1984
2661984
Jensen’s inequality in semi-finite von Neumann algebras
LG Brown, H Kosaki
Journal of Operator Theory 23 (1), 3-19, 1990
1291990
Means of Hilbert space operators
F Hiai, H Kosaki
Lecture Notes in Mathematics, Springer, 2003
1212003
Means for matrices and comparison of their norms
F Hiai, H Kosaki
Indiana University Mathematics Journal, 899-936, 1999
1191999
Arithmetic–geometric mean and related inequalities for operators
H Kosaki
Journal of Functional Analysis 156 (2), 429-451, 1998
1131998
A remark on the minimal index of subfactors
H Kosaki, R Longo
Journal of Functional Analysis 107 (2), 458-470, 1992
991992
Relative entropy of states: a variational expression
H Kosaki
Journal of Operator Theory 16 (2), 335-348, 1986
891986
On the continuity of the map φ→|φ| from the predual of a W∗-algebra
H Kosaki
J. Funct. Anal 59, 123-131, 1984
89*1984
Applications of uniform convexity of noncommutative Lp-spaces
H Kosaki
Transactions of the American Mathematical Society 283 (1), 265-282, 1984
771984
Interpolation theory and the wigner-yanase-dyson-lieb concavity
H Kosaki
Communications in Mathematical Physics 87 (3), 315-329, 1982
701982
Comparison of various means for operators
F Hiai, H Kosaki
Journal of Functional Analysis 163 (2), 300-323, 1999
691999
Strongly outer actions for an inclusion of factors
M Choda, H Kosaki
Journal of Functional Analysis 122 (2), 315-332, 1994
671994
Irreducible bimodules associated with crossed product algebras
H Kosaki, S Yamagami
International Journal of Mathematics 3 (05), 661-676, 1992
641992
Matrix trace inequalities related to uncertainty principle
H Kosaki
International Journal of Mathematics 16 (06), 629-645, 2005
622005
On a subfactor analogue of the second cohomology
M Izumi, H Kosaki
Reviews in Mathematical Physics 14 (07-08), 733-757, 2002
622002
Mean matrices and infinite divisibility
R Bhatia, H Kosaki
Linear Algebra and its Applications 464 (1), 36-54, 2007
532007
Kac algebras arising from composition of subfactors: General theory and classification
M Izumi, H Kosaki
Memoirs of the American Mathematical Society 158 (750), 2002
53*2002
An inequality of Araki-Lieb-Thirring (von Neumann algebra case)
H Kosaki
Proceedings of the American Mathematical Society 114 (2), 477-481, 1992
531992
The system can't perform the operation now. Try again later.
Articles 1–20